# SDR 08FDEA01966

- Difficulty date: May 22, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERNAL PATCH REPAIR ON AFT CARGO DOOR LOWER CENTER EDGE BEAM TO BE   EVALUATED.  EXISTING REPAIR FOUND PREVIOUSLY ACCOMPLISHED IAW B757-200 SRM 52-30-01 FIG 205.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
